Alert archive / Iowa / Tornado Warnings in 2008
Tornado Warning 5, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 25, 2008, 8:24 PM CDT for Page County, Iowa. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2008, 8:24 PM CDT (01:24 UTC)
- Expired
- May 25, 2008, 9:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
County Page County, IA
The radar
The Omaha radar (KOAX), 127 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 8:30 PM CDT | TSTM WND GST 60 | 10 Ese Essex, IA | A COUPLE OF 6 INCH LIMBS DOWN. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 7:54 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -247 J/kg
- Mixed-layer LCL
- 2817 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KOAX 260124
TOROAX
IAC145-260200-
/O.NEW.KOAX.TO.W.0005.080526T0124Z-080526T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
824 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
PAGE COUNTY IN SOUTHWEST IOWA...
* UNTIL 900 PM CDT.
* AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
DANGEROUS PART OF THE STORM WAS LOCATED NEAR COIN...OR 18 MILES
NORTHEAST OF TARKIO...MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLARINDA...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEBRASKA.
LAT...LON 4061 9529 4072 9535 4091 9494 4088 9493
4074 9493 4073 9491 4059 9492
TIME...MOT...LOC 0124Z 246DEG 58KT 4069 9515
$$
MAYES2 follow-up statements
000
WWUS53 KOAX 260130
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
830 PM CDT SUN MAY 25 2008
IAC145-260200-
/O.CON.KOAX.TO.W.0005.000000T0000Z-080526T0200Z/
PAGE IA-
830 PM CDT SUN MAY 25 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR PAGE
COUNTY...
AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED NEAR COLLEGE SPRINGS...OR 21 MILES NORTHEAST OF
TARKIO...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...CLARINDA...SHAMBAUGH AND HEPBURN.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEBRASKA.
LAT...LON 4061 9529 4072 9535 4091 9494 4088 9493
4074 9493 4073 9491 4059 9492
TIME...MOT...LOC 0130Z 270DEG 39KT 4068 9507
$$
MAYES000
WWUS53 KOAX 260150
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
851 PM CDT SUN MAY 25 2008
IAC145-260201-
/O.EXP.KOAX.TO.W.0005.000000T0000Z-080526T0200Z/
PAGE IA-
851 PM CDT SUN MAY 25 2008
...THE TORNADO WARNING FOR PAGE COUNTY WILL EXPIRE AT 900 PM CDT...
THE WARNING WHICH WAS IN EFFECT WILL BE ALLOWED TO EXPIRE AS
SCHEDULED. THE PART OF THE THUNDERSTORM THAT WAS CAPABLE OF
PRODUCING A TORNADO HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 4061 9529 4072 9535 4091 9494 4088 9493
4074 9493 4073 9491 4059 9492
TIME...MOT...LOC 0151Z 270DEG 39KT 4068 9477
$$
MAYESWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 25, 3:24 PM CDT, 5 hours earlier.
Area forecast discussion, May 25, 3:24 PM CDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
324 PM CDT SUN MAY 25 2008
.SHORT TERM...TONIGHT THROUGH TUESDAY. MAIN CONCERNS WILL BE AREAL
PLACEMENT OF CONVECTIVE CELLS THIS EVENING AND DEGREE OF SEVERE
WEATHER...THEN POTENTIAL FOR HEAVY RAIN OVERNIGHT.
SURFACE ANALYSIS AT 20Z INDICATED THE COLD FRONT/DRY LINE HAD PUSHED
WELL INTO OUR FORECAST AREA...PAST KOLU AND KLCG AND EVEN PAST
KJYR JUST TO OUR WEST...APROACHING KFET. THIS SHOULD REALLY DEFINE
THE WESTERN EXTENT OF ANY PRECIP THIS EVENING WITH DEVELOPMENT
EXPECTED FROM SOUTHEAST NEBRASKA THROUGH WEST CENTRAL IOWA. WITHIN
THIS AREA...ITS EXTREMELY UNSTABLE WITH LIFTED INDICES AROUND
-10 WITH SURFACE DEWPOINTS STILL IN THE MID 60S TO LOWER 70S. HOWEVER...
THE BEST BULK SHEAR REMAINED WEST OF THE FRONT WITH LOW LEVEL
SHEAR ONLY 15 TO 20 KTS WELL EAST. THUS...THERE SEEMS TO BE A
DISCONTINUITY BETWEEN THE TWO. A TORNADO WATCH HAS BEEN ALREADY
BEEN ISSUED FOR THE SOUTHERN PORTION OF THE CWFA...AND ANOTHER
WATCH MAY BE ISSUED FOR WESTERN IOWA COUNTIES LATER ON IF NECESSARY...
ALTHOUGH THE STORMS ARE NOW FIRING ACROSS KDMXS AREA JUST EAST
OF OUR EASTERN BORDER.
OVERNIGHT...THE FRONT ACROSS NORTH CENTRAL/NORTHEAST KANSAS
DOESNT MOVE MUCH WITH EXPECTED CONVECTIVE DEVELOPMENT MOVING
ALONG THE FRONT AND POSSIBLY INTO OUR AREA...ESPECIALLY WITH LOW
LEVEL JET IMPINGING ON FRONT/OVERRUNNING IT ALLOWING THUNDERSTORMS
TO DEVELOP AS FAR NORTH AS THE I80 CORRIDOR. THERE IS SOME MODEL
DISAGREEMENT REGARDING PLACEMENT OF HEAVIEST AXIS OF QPF...WITH
NAM/ECMWF CLUSTERING IN OUR CWFA...WHILE GFS FOCUSED ABOUT 100
MILES FURTHER SOUTH IN KTOP/KEAX AREAS. THINK NAM/ECMWF MAY BE
CLOSER TO REALITY...THUS WILL HOLD ONTO THE FLASH FLOOD WATCH THAT
WAS PREVIOUSLY ISSUED. THE PLATTE RIVER IS ALSO RUNNING NEARLY
BANKFULL DOWNSTREAM FROM NORTH BEND...AND LOW FLASH FLOOD GUIDANCE
VALUES ARE MITIGATING FACTORS.
BEYOND TONIGHT...FEEL THAT THERE COULD BE SOME LINGERING THUNDERSTORMS
SOUTHERN CWFA IN THE MORNING BUT THEN MORE RAIN MAINLY SOUTHERN
AREAS MONDAY NIGHT AS OVERRUNNING AGAIN IMPACTS THE AREA WITH SURFACE
FRONT STALLED JUST TO OUR SOUTH. AGAIN...THERE IS SOME POTENTIAL
FOR HEAVY RAIN FOR THE SAME SOUTHERN PARTS OF THE CWFA THAT ARE
WATER LOGGED. WILL HAVE TO LOOK HARD AT PARAMETERS LATER ON TO SEE
IF FLASH FLOOD WATCH MAY NEED TO TO BE EXTENDED OR REISSUED FOR A
CLUSTER OF COUNTIES NEAR THE KANSAS BORDER REGION.
BY TUESDAY...BEST INSTABILITY IS PUSHED WELL SOUTH OF THE REGION...
ALTHOUGH THERE IS A PIECE OF THE UPPER LOW THAT WILL SWING
THROUGH THE REGION. THIS SHOULD ALLOW SCATTERED SHOWERS TO DEVELOP
THROUGH THE DAY...ALONG WITH COOL TEMPS IN THE 60S AS
NORTH/NORTHEAST SURFACE FLOW PREVAILS.
.LONG TERM...WEDNESDAY THROUGH SUNDAY. BEGINNING OF THE PERIOD
WILL START OUT ON THE COOL SIDE AS A WEAK RIDGE REMAIN IN PLACE
ALOFT WITH HIGH PRESSURE AND A NORTHEASTERLY FLOW PREVAILING. THIS
COOL HIGH PRESSURE SHIFTS EAST BY THURSDAY ALLOWING A RETURN FLOW
TO DEVELOP AND WARMER TEMPS TO EASE BACK INTO THE REGION. MODELS
ARE SUGGESTING THE POTENTIAL FOR AN MCS TO DEVELOP THURSDAY NIGHT
AS LOW LEVEL JET INTENSIFIES. THIS ISNT GOOD NEWS FOR THOSE THAT
HAVE EXPERIENCED MINOR FLOODING/ELEVATED STREAMFLOWS OVER THE LAST
COUPLE OF DAYS...BUT AT LEAST THERE SHOULD BE A COUPLE DRY DAYS
BEFORE THIS NEXT ONE MOVES IN. THIS WILL BE FOLLOWED BY A COLD
FRONTAL PASSAGE THAT IS FORECAST TO MOVE THROUGH THE REGION FRIDAY
THAT WILL PROVIDE A CONTINUED CHANCE FOR STORMS. THE FRONT SEEMS
TO PUSH JUST SOUTH OF THE REGION BY SATURDAY MORNING. GENERALLY
PREFERRED THE DRIER ECMWF HERE AS THE GFS WAS INDICATING ANOTHER
WAVE MOVE OUT OF THE NORTHERN PLAINS CLIPPING US FRIDAY NIGHT
THROUGH EARLY SATURDAY. WEAK ZONAL FLOW ALOFT IS PLACE ONCE AGAIN
BY SUNDAY. HARD TO TIME ANY SHORTWAVES THAT FAR OUT THAT MIGHT
RIDE THROUGH THE FLOW...SO FOR NOW HAVE LEFT SUNDAY DRY.
&&
.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THRU 26/18Z.
DRIER AIR HAS PUSHED INTO KOFK AND IT IS MOVING INTO THE KFET
AREA. KOMA AND KLNK ARE PROGGED TO BE ON THE WRN EDGE/NRN EDGE OF
THE MORE ORGANIZED PRECIP...WILL NEED TO WATCH THIS FOR LATE THIS
AFT AND EVENING...AS HAVE TSRA MENTIONED DUE TO HEATING THIS
AFTERNOON AND STRENGTHENING OF THE LOW LEVEL JET AND RE-FOCUS OF
TSRA N OF THE FNT TONIGHT. SHOULD STORMS DEVELOP...DO HAVE SOME
MVFR VSBYS POSSIBLE. DID NOT MENTION HAIL IN FCST DUE TO
UNCERTAINTY OF STORM FORMATION.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ051>053-065>068-
078-088>093.
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ069-079-080-090-
091.
&&
DEWALD/ZAPOTOCNYHazardous weather outlook, May 25, 5:23 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 523 PM CDT SUN MAY 25 2008 IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-050-261230- MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE- BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- BUTLER- 523 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT...MAINLY SOUTH OF A LINE FROM COLUMBUS TO WEST POINT AND ONAWA. SOME STORMS COULD PRODUCE BRIEF HEAVY RAIN AND SMALL HAIL. MORE THUNDERSTORMS ARE POSSIBLE THROUGH THE DAY ON MONDAY...BUT SEVERE WEATHER IS NOT EXPECTED. A COLD FRONT WILL MOVE SOUTH OF THE AREA...BUT WARM AND MOIST AIR RIDING UP AND OVER THE FRONT WILL BRING THE POTENTIAL FOR THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY THUNDERSTORM CHANCES WILL RETURN TO THE REGION THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR MONDAY. IAZ069-079-080-090-091-NEZ051>053-065>067-261230- POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-SAUNDERS-DOUGLAS- SARPY-SEWARD-LANCASTER-CASS- 523 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND MONDAY. SCATTERED THUNDERSTORMS SHOULD DEVELOP AFTER MIDNIGHT. SOME OF THOSE STORMS COULD PRODUCE HEAVY RAIN AND SMALL HAIL. WITH RECENT RAINS OVER PARTS OF THE AREA...ADDITIONAL HEAVY RAIN COULD CAUSE FLASH FLOODING. THUS A FLASH FLOOD WATCH IS POSTED THROUGH MONDAY MORNING. A COLD FRONT DRIFTING SOUTH OF THE AREA WILL STALL OVER SOUTHEAST NEBRASKA OR NORTHEAST KANSAS. WARM AND MOIST AIR RIDING UP AND OVER THE FRONT WILL BRING THE POTENTIAL FOR THUNDERSTORMS AND HEAVY RAIN. RAINFALL OF 2 INCHES OR MORE IS POSSIBLE BETWEEN MIDNIGHT AND 7 AM. SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE DAY ON MONDAY...BUT THE FOCUS SHOULD SHIFT SLOWLY SOUTH OF THE AREA DURING THE AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE THURSDAY NIGHT THROUGH SATURDAY AS ANOTHER STORM SYSTEM ENTERS THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY MORNING...BUT SHOULD NOT BE NEEDED MONDAY AFTERNOON. NEZ068-078-088>093-261230- OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 523 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND MONDAY THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES...WILL MOVE FROM NORTH CENTRAL KANSAS AND INTO SOUTHEAST NEBRASKA DURING THE EVENING. A TORNADO WATCH IS POSTED UNTIL 10 PM...SO ANY STORMS THAT AFFECT SOUTHEAST NEBRASKA COULD BECOME SEVERE RATHER QUICKLY. WARM AND MOIST AIR IS ALREADY IN PLACE LENDING TO HIGH INSTABILITY...WITH MODERATE WIND SHEAR IN PLACE THAT WILL CAUSE STORMS TO ROTATE...AND POSSIBLY DROP TORNADOES. THE THREAT OF SEVERE WEATHER WILL GRADUALLY DIMINISH AS THE EVENING WEARS ON. HOWEVER...A FRONTAL BOUNDARY WILL SET UP IN SOUTHEAST NEBRASKA OR NORTHEAST KANSAS LATE IN THE EVENING AND OVERNIGHT. A CONTINUED FLOW OF WARM AND MOIST AIR OVER THAT FRONT WILL MAINTAIN THUNDERSTORM GENERATION THROUGH MUCH OF THE NIGHT. TRAINING OF THUNDERSTORMS OVER THE SAME AREAS COULD LEAD TO VERY HEAVY RAIN OF 2 OR MORE INCHES...WHICH COULD LEAD TO FLASH FLOODING. THUS A FLASH FLOOD WATCH IS POSTED UNTIL 7 AM. AREA CREEKS AND STREAMS ARE ALREADY RUNNING HIGH FROM RECENT RAINS...AND SOILS ARE NEARLY SATURATED. FLOODING COULD OCCUR QUICKLY WITH ANY THUNDERSTORMS THAT AFFECT THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY STRONG TO POSSIBLY SEVERE STORMS COULD REDEVELOP OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA ON MEMORIAL DAY...ESPECIALLY NEAR THE KANSAS AND MISSOURI BORDERS. ALTHOUGH THUNDERSTORM CHANCES WILL LINGER INTO TUESDAY...THE SEVERE WEATHER THREAT SHOULD SHIFT SOUTH OF THE REGION. MORE THUNDERSTORMS COULD ARRIVE TO THE REGION FROM THURSDAY NIGHT THROUGH NEXT SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT...AND COULD BE NEEDED AGAIN MONDAY AFTERNOON. DERGAN
In the hours before
Local storm report, May 25, 8:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
803 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST OFFUTT AFB 41.11N 95.92W
05/25/2008 M58 MPH SARPY NE ASOS
&&
DEWALDLocal storm report, May 25, 8:08 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
808 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG WEEPING WATER 40.87N 96.14W
05/25/2008 CASS NE EMERGENCY MNGR
PART OF THE ROOF BLOWN OFF. WIDESPREAD TREE DAMAGE ACROSS
THE COUNTY. WIDESPREAD POWER LINES DOWN ACROSS THE
COUNTY.
&&
DEWALDLocal storm report, May 25, 8:10 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
810 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 3 W BELLEVUE 41.16N 95.98W
05/25/2008 E0.75 INCH SARPY NE AMATEUR RADIO
&&
DEWALDLocal storm report, May 25, 8:11 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
811 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 3 W PACIFIC JUNCTION 41.02N 95.86W
05/25/2008 E60 MPH MILLS IA AMATEUR RADIO
&&
DERGANLocal storm report, May 25, 8:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
817 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG BELLEVUE 41.16N 95.92W
05/25/2008 SARPY NE TRAINED SPOTTER
SIDING TORN OFF AN APARTMENT BUILDING. 8 INCH DIAMETER
TREE BLOWN DOWN. 3-4 INCH BRANCHES BLOWN DOWN. NEAR
HIGHWAY 75 AND PLATTEVIEW ROAD.
&&
DEWALDLocal storm report, May 25, 8:22 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
822 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG SHENANDOAH 40.76N 95.37W
05/25/2008 PAGE IA TRAINED SPOTTER
STORE WINDOWS BLOWN OUT. TREE LIMBS BLOWN DOWN.
&&
DEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:41 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Pottawattamie | 34 min |
| May 25, 7:56 PM CDT | Severe Thunderstorm Warning | OAX | Fremont | 34 min |
| May 25, 8:06 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page | 39 min |
| May 25, 8:11 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 34 min |
| May 25, 8:44 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 31 min |
| May 25, 8:46 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Page | 29 min |
Nearby
Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.